MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZA LM; KNEE PROTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZA LM; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery, it would discovered that the sterile packaging was ripped on the side.
 
Additional Manufacturer Narrative
(b)(4).Adequate photographs have not been provided and product has not been returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.Review of complaint history identified no additional similar complaints for the reported item and no additional complaints for the reported item and lot combination.This device is used for treatment.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.These part and lot combinations are not associated with any recalls or field actions at the time the search was conducted.The likely condition of the device when it left zimmer biomet is conforming to specification.The reported event has not been confirmed as relevant photographs have not been provided and packaging has not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event can not be determined with the information provided.Corrective or preventative action not required.The root cause of the reported event can not be determined with the information provided.
 
Event or Problem Description

Brand Name
OXF UNI TIB TRAY SZA LM
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12597902
Report Number3002806535-2021-00439
Device Sequence Number19901222
Product Code NRA
UDI-Device Identifier05019279388844
UDI-Public05019279388844
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Model NumberN/A
Device Catalogue Number154718
Device Lot Number2829083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown